科研工作
科研工作
当前位置: 首页 / 科研工作 / 正文

数学学科2017年发表的SCI论文(截止到2017年7月初)

信息来源: 发布日期: 2017-07-28浏览次数:

1.        B. Wang, F. Meng, Y. Fang, Efficient implementation of RKN-type Fourier collocation methods for second-order differential equations, Appl. Numer. Math. 119 (2017) 164–178

2.        B. Wang, X. Wu, F. Meng, Trigonometric collocation methods based on Lagrange basis polynomials for multi-frequency oscillatory second order differential equations, J. Comput. Appl. Math. 313 (2017) 185-201

3.        B. Wang, H. Yang, F. Meng, Sixth order symplectic and symmetric explicit ERKN schemes for solving multi frequency oscillatory nonlinear Hamiltonian equations, Calcolo 54 (2017) 117-140

4.        Shudi Yang, Chuangqiang Hu, Weierstrass semigroups from Kummer extensions,

Finite Fields and Their Applications 45 (2017), 264-284.

5.        Shudi Yang, Zheng-An Yao, Chang-An Zhao, The weight distributions of two classes of p-ary cyclic codes with few weights, Finite Fields and Their Applications 44 (2017), 76-91.

6.        Shudi Yang, Zheng-An Yao, Complete weight enumerators of a class of linear codes, Discrete Mathematics 340 (2017), 729-739.

7.        Shudi Yang, Zheng-An Yao,  Chang-An Zhao,  A Class of Three-Weight Linear Codes and Their Complete Weight Enumerators, Cryptography and Communications 9 (2017), 133–149.

8.        Shudi Yang, Zheng-An Yao, Complete weight enumerators of a family of three-weight linear codes, Designs, Codes and Cryptography 82 (2017), 663–674.

9.        Anmin Mao, Lijuan Yang, Aixia Qian, Shixia LuanExistence and concentration of solutions of Schroinger–Poisson systemApplied Mathematics Letters 68 (2017) 8–12.

10.    Anmin Mao and Xincai Zhu, Existence and Multiplicity Results for Kirchhoff Problems,    Mediterr. J. Math. (2017) DOI 10.1007/s00009-017-0875-0

11.    Yongqing Wang, Lishan Liu, Positive solutions for a class of fractional 3-point boundary value problems at resonanceAdvances in Difference Equations, 2017, 2017, 13 pages.

12.    Yongqing Wang, Lishan Liu, Positive properties of the Green function for two-term fractional differential equations and its application, Journal of Nonlinear Sciences and Applications, 10 ,2017, 2094–2102.

13.    Kemei Zhang, On sign-changing solution for some fractional differential equations, Boundary value Problems,(2017) 2017:59

14.    Xin'an Hao(郝新安), Lishan Liu, Yonghong Wu,  Positive solutions for nonlinear nth-order singular nonlocal boundary value problemBoundary Value ProblemsVolume 2007,  Article ID 74517, 10 pages, doi:10.1155/2007/74517.

15.    Xinguang Zhang, Lishan Liu, Yonghong Wu, B. Wiwatanapataphee, Nontrivial solutions for a fractional advection dispersion equation in anomalous diffusion, Appl. Math. Letters, 66 (2017), 1–8.

16.    Lishan Liu, Fenglong Sun, Xinguang Zhang, Yonghong Wu, Bifurcation analysis for a singular differential system with two parameters via to degree theory, Nonlinear Anal. MC, 22(1)(2017), 31-50.

17.    Lishan Liu, Hongdan Li, Chun Liu, Yonghong Wu, Existence and uniqueness of positive solutions for singular fractional differential systems with coupled integral boundary value problems, J. Nonlinear Sci. Appl., 10(2017), 243-262.

18.    Ying Wang, Lishan Liu, Uniqueness and existence of positive solutions for the fractional integro-differential equation, Boundary Value Problems, (2017), (2017) 2017:12 DOI 10.1186/s13661-016-0741-1.

19.    Dezhou Kong, Lishan Liu, Yonghong Wu, Isotonicity of the metric projection by Lorentz cone and variational inequalities, J. Optim. Theory Appl., 173(1)(2017), 117-130.

20.    Yan Sun, Lishan Liu, Yonghong Wu, The existence and uniqueness of positive   monotone solutions for a class of nonlinear Schrodinger equations on infinite  domains, J. Comput. Appl. Math., 321(2017), 478-486.

21.    Xinguang Zhang, Cuiling Mao, Lishan Liu, Yonghong Wu, Exact iterative solution for an abstract fractional dynamic system model for bioprocess, Qual. Theory Dyn. Syst., 16 (2017), 205–222.

22.    Fenglong Sun, Lishan Liu, Yonghong Wu, Infinitely many sign-changing solutions for a class of  biharmonic equation with p-Laplacian and Neumann boundary condition, Appl. Math. Letters, 73 (2017), 128135.

23.    Xinguang Zhang, Lishan Liu, Yonghong Wu, Yujun Cui, Entire blow-up solutions for a quasilinear image-Laplacian Schrödinger equation with a non-square diffusion term, Appl. Math. Letters, 74(2017), 85-93.

24.    Dezhou Kong, Lishan Liu, Yonghong Wu, Coupled best approximation theorems in partially ordered Banach spaces, J. Nonlinear Sci. Appl., 10(2017), 2946–2956.

25.    Xinqiu Zhang, Lishan Liu, Yonghong Wu, Existence and uniqueness of iterative positive solutions for singular Hammerstein integral equations, J. Nonlinear Sci. Appl., 10(2017), 3364-3380.

26.    Peihe Wang, Dekai Zhang. Convexity of Level Sets of  Minimal Graph  on Space Form with Nonnegative Curvature, Journal of Differential Equations, 262 (2017), 5534–5564.

27.    Quanguo Chen, Dingguo Wang, Xiaodankang, Twisted Partial coactions of Hopf algebras, Frontiers of Mathematics in China, 12(2017), 63-86.

28.    Bin Zhang,Remarks on the flatness of ternary cyclotomic polynomialsInternational Journal of Number Theory13(2017)529-547.

29.    Bin Zhang,The upper bound of a class of ternary cyclotomic polynomials, Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie,60(2017), 25-32.

30.    Bin Zhang, The height of a class of ternary cyclotomic polynomials,Bulletin of the Korean Mathematical Society,54(2017), 43-50.

31.    Xiumei Li, Min Sha, Guass factorials of polynomials over finite fields, International Journal of Number Theory (2017), DOI:10.1142/S1793042117501093.

32.    Aimin Xu, Gorenstein modules and Gorensteinmodel structures, Glasgow Math. J. GlasgowMathematical Journal Trust 2017.doi:10.1017/S0017089516000483.

33.    Jian Liu, Zengqin Zhao, Multiple solutions for impulsive problems with non-autonomous perturbations,  Applied Mathematics Letters,  2017, 64, 143–149

34.    Jinming Cai and Zhaowen Zheng, A Singular Sturm-Liouville Problem with Limit Circle Endpoints and  Eigenparameter dependent Boundary Conditions, Discrete Dynamics in Nature and Society, Volume 2017, Article ID 9673846, 12 pages.

35.    Fushan Li, Yuping Bao,Uniform Stability of the Solution for a Memory-Type Elasticity System with Nonhomogeneous Boundary Control Condition, J Dyn Control Syst (2017) 23:301–315.(SCI)

36.    Xiaoxiao Zheng, Yadong Shang, and Xiaoming Peng. Orbital stability of

solitary waves ofthe coupled Klein–Gordon–Zakharov equations.Mathematical

Methods in the Applied Sciences, 2017, 40: 2623-2633.

37.    Xiaoxiao Zheng,  Yadong Shang, and Xiaoming Peng. Orbital stability of periodic traveling wave sloutions to the generalized Zakharov equations. Acta Mathematica Scientia, 2017, 37B(4): 998-1018.

38.    Zhao Shengli*, Sun Qing. On constructing general minimum lower order confounding two-level block designs. Communications in Statistics – Theory and Methods, 46(3), 2017: 1261-1274.

39.    Hu Feng. The modulus of continuity theorem for G-Brownian motion, Communications in Statistics - Theory and Methods, 46(7), 2017, 3586-3598.

40.    Zong Zhaojun, Hu Feng*. solutions of infinite time interval backward doubly stochastic differential equations, Filomat, 31(7), 2017, 1857–1868. (SCI)

41.    Zhao Yongixa*, Wang Rongming, Yin Chuancun. Optimal dividends and capital injections for a spectrally positive Levy process. Journal of Industrial and Management Optimization, 13(1), 2017, 1-21.

42.    Zhao Yongxia*, Chen Ping,Yang Hailiang. Optimal periodic dividend and capital injection problem for spectrally positive Levy processes. Insurance: Mathematics and Economics, 74, 2017, 135-146.

43.    Li Hanyu*, Wang Shaoxin. Partial condition number for the equality constrained linear least squares problem. Calcolo, (2017), doi:10.1007/s10092-017-0221-8

44.    Chen Xiaojing, Chu Wenchang, Summation formulae for a class of terminating balanced q-series, Journal of Mathematical Analysis and Applications, 451(1), 2017, 508-523.

45.    Wang, Xiuli, Wang Mingqiu*, Adaptive group bridge estimation for high-dimensional partially linear models. Journal of Inequalities and Applications, 2017, 2017158.

46.    Wang Xiuli, Zhao Shengli, Wang Mingqiu*, Restricted profile estimation for partially linear models with large-dimensional covariates. Statistics & Probability Letters, 128, 2017, 71-76.

47.    Li, Shilong, Yin Chuancun, Zhao Xia, Dai Hongshuai. Stochastic Interest Model Based on Compound Poisson Process and Applications in Actuarial Science, Mathematical Problems in Engineering, 2017, 2017.

48.    Junqing Cai*, Lian Yu and Jinzhuan Cai, Implicit degree sum condition for long cycles, Ars. Combinatoria, 130,143-149,2017.

49.    Xun-Tuan SuThe truncated determinants of combinatorial square arraysArs. Combinatoria, 134 112-1252017.

50.    Jianfeng Ren, Guo Sun, Yuzhong Zhang. The Supplying Chain Scheduling with Outsourcing and Transportation, Asia-Pacific Journal of Operational Research, 34(2),1-13, 2017.